# SDR AALA201803309003

- Difficulty date: March 29, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A321-231
- Aircraft serial: 7407
- Aircraft time: 4,506 hours, 1,749 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER FORWARD WINDSHIELD ANOMALY TOP LEFT CORNER.  AIRCRAFT WAS GROUNDED.  REPLACED FIRST OFFICER FORWARD WINDSHIELD IAW MM 56-11-11.
